# SDR HALA2020071600146

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 21,369 hours, 3,459 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 33282090003
- Part serial: 45860
- Condition: Defective
- Location: Fuel System
- Part time: 21,368 hours, 3,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 ENG FUEL LP MOTOR 1 NOT TESTING REF TC 2060-9709-HAL STEP 10.  REPLACED NR 1 ENG LP MOTOR PER AMM 28-24-51.  OPS GOOD, OK FOR SVC.
